Deflections in Radially Loaded Thin Elastic Rings

[+] Author and Article Information
G. M. Kurajian, T. Y. Na

The University of Michigan—Dearborn, Dearborn, Mich.

J. Eng. Ind 96(2), 694-697 (May 01, 1974) (4 pages) doi:10.1115/1.3438386 History: Received June 02, 1972; Online July 15, 2010


Equations are developed for determining radial deflections in thin elastic circular rings which are subjected to any number of radial load sets or repeated distributed radial load functions; where within each set or repeated function, the loads are equal in magnitude, in sense, and in spacing. Reference is made to a previous paper by the authors [1] in which formulations were presented enabling the determination of internal loads in such loaded rings, a necessary prerequisite for deformation analysis. Examples requiring necessary computer solutions are included.

Copyright © 1974 by ASME
Your Session has timed out. Please sign back in to continue.





Some tools below are only available to our subscribers or users with an online account.

Related Content

Customize your page view by dragging and repositioning the boxes below.

Related Journal Articles
Related eBook Content
Topic Collections

Sorry! You do not have access to this content. For assistance or to subscribe, please contact us:

  • TELEPHONE: 1-800-843-2763 (Toll-free in the USA)
  • EMAIL: asmedigitalcollection@asme.org
Sign In